isulin w/ creatine

  1. Registered User
    crane's Avatar
    Stats
    6'1"  243 lbs.
    Join Date
    Sep 2004
    Location
    nj
    Age
    38
    Posts
    30
    Rep Power
    137

    isulin w/ creatine


    i have been using about 6iu each day for about 3weeks now.i have noticed that when i take it po workout with my shake and creatine i get drowsy. i know i am taking enough dextrose (10grams per iu maybe more) but when i combine the creatine with my shake i feel like **** for about 2 hours. i mean like i don't even want to take the creatine any more because it makes me feel really sick. any suggestions. just the thought of creatine makes me gag.

  2. Registered User
    Edge's Avatar
    Join Date
    Aug 2003
    Posts
    169
    Rep Power
    218

    Quote Originally Posted by crane
    i have been using about 6iu each day for about 3weeks now.i have noticed that when i take it po workout with my shake and creatine i get drowsy. i know i am taking enough dextrose (10grams per iu maybe more) but when i combine the creatine with my shake i feel like **** for about 2 hours. i mean like i don't even want to take the creatine any more because it makes me feel really sick. any suggestions. just the thought of creatine makes me gag.
    It would most likely be an Insulin overproduction correct?
  3. Registered User
    crane's Avatar
    Stats
    6'1"  243 lbs.
    Join Date
    Sep 2004
    Location
    nj
    Age
    38
    Posts
    30
    Rep Power
    137

    not sure what you mean.
    overproduction? do you mean i am taking too much dex?
    •   
       

  4. IBE Representative
    Board Sponsor
    JBlaze's Avatar
    Join Date
    Jan 2003
    Location
    Gilbert, AZ
    Age
    30
    Posts
    2,558
    Rep Power
    8453

    i have no idea what the hell edge is talking about but...

    The drowsy feeling is very often associated w/ insulin. If creatine ****s w/ your insulin use, stop taking it or use it pre workout, and slin PWO, pretty simple.

    The only added benefit is that insulin will force more creatine to your muscles, but i've tried slin both w/ and w/o creatine and hardly noticed any difference.

    Personally i feel like **** because the use of insulin bloats me up for several hours and afterwards i'm fine. Your best bet is come off the creatine and keep going w/ the slin, if nothing improves it's just the normal side effects of slin, so add creatine back into the mix. If you feel a lot better w/o it, then just leave the creatine out, it hardly makes a difference anyways.
  5. Registered User
    crane's Avatar
    Stats
    6'1"  243 lbs.
    Join Date
    Sep 2004
    Location
    nj
    Age
    38
    Posts
    30
    Rep Power
    137

    Thanks john blaze sounds like solid advice. i will try creatine pre workout and if that doesn't work i will probably drop it all together. i bought the pure monohydrate which tastes like ass (baking soda).
  6. Registered User
    PnsNv's Avatar
    Join Date
    Oct 2004
    Location
    Tampa, Fl
    Age
    54
    Posts
    17
    Rep Power
    128

    The link is a good read. I'm not saying take it as gospel, but the man does seem to know what he is talking about.

    http://www.steroidology.com/forum/sh...hp?threadid=40

    Excerpt:

    Generally your post insulin meals should follow these guidelines.
    60-80 grams of a good quality protein powder. Whey protein is ideal. This is taken immediately after the injection.

    7 grams of simple carbohydrates (not fructose as it does not raise blood sugar quickly enough) per IU of insulin injected. Every 15-20 minutes after the first shot, take a few glucose tablets. This is will increase the amount of glucose available to your body for storage.

    5-7 grams of creatine monohydrate. This is crucial.

    5-7 grams of glutamine powder. This is also crucial.

    ______________________________ ______________________________ _



    From personal experience, I'm not sure why people make such a big deal about consuming carbs after slin. I ALWAYS keep glucose tablets on hand. If I begin to feel shaky and sweaty , I take one or two, and in a few minutes I feel fine.
  •   

      
     

Similar Forum Threads

  1. maybe this will help BDC, creatine info.
    By ralph4u2c in forum Supplements
    Replies: 3
    Last Post: 08-08-2012, 05:11 PM
  2. Creatine
    By ChaseRoy in forum Supplements
    Replies: 11
    Last Post: 07-18-2008, 04:16 PM
  3. Creatine use While "On"
    By YellowJacket in forum Anabolics
    Replies: 5
    Last Post: 01-19-2003, 08:33 AM
  4. Creatine Is Safe
    By DarCSA in forum Supplements
    Replies: 2
    Last Post: 12-31-2002, 01:53 AM
  5. Creatine usage during cycle
    By scotty2 in forum Supplements
    Replies: 10
    Last Post: 11-25-2002, 07:44 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in

Content Relevant URLs by vBSEO ©2011, Crawlability, Inc.